# SDR IPXA2172319

- Difficulty date: March 1, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 1,566 hours, 7,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MDCC SEAT TRACK AT FR79 TO FR80 AND Y0 IS CORRODED.     REPAIRED SEAT TRACK FR79 TO FR80 AND Y0 IAW SRM 53-10-16, PARA 4, FIG 1, REV 21.
